American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47H17) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] C. E. Chidume and H. Zegeye. Approximation of solutions of nonlinear equations of Hammerstein type in Hilbert space. Proc. Amer. Math. Soc. 133 (2005) 851-858. MR 2113936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] K. P. R. Sastry and G. V. R. Babu. Approximation of fixed points of strictly pseudocontractive mappings on arbitrary closed, convex sets in a Banach space. Proc. Amer. Math. Soc. 128 (2000) 2907-2909. MR 1664363.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] C. E. Chidume. Global iteration schemes for strongly pseudo-contractive maps. Proc. Amer. Math. Soc. 126 (1998) 2641-2649. MR 1451791.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Naoki Shioji. Existence of periodic solutions for nonlinear evolution equations with pseudo monotone operators. Proc. Amer. Math. Soc. 125 (1997) 2921-2929. MR 1402888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Zhou Haiyun and Jia Yuting. Approximation of fixed points of strongly pseudocontractive maps without Lipschitz assumption. Proc. Amer. Math. Soc. 125 (1997) 1705-1709. MR 1389522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Liwei Liu. Approximation of fixed points of a strictly pseudocontractive mapping. Proc. Amer. Math. Soc. 125 (1997) 1363-1366. MR 1430761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Athanassios G. Kartsatos. An invariance of domain result for multi-valued maximal monotone operators whose domains do not necessarily contain any open sets. Proc. Amer. Math. Soc. 125 (1997) 1469-1478. MR 1371130.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Michal Feckan. On the existence of solutions of nonlinear equations. Proc. Amer. Math. Soc. 124 (1996) 1733-1742. MR 1327010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Athanassios G. Kartsatos. On the perturbation theory of $m$-accretive operators in Banach spaces. Proc. Amer. Math. Soc. 124 (1996) 1811-1820. MR 1327021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Norimichi Hirano and A. K. Kalinde. On perturbations of M-accretive operators in Banach spaces. Proc. Amer. Math. Soc. 124 (1996) 1183-1190. MR 1301029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ram U. Verma. Regular operator convergence and nonlinear equations involving numerical ranges . Proc. Amer. Math. Soc. 123 (1995) 1859-1864. MR 1242108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ram U. Verma. Nonlinear demi-regular approximation solvability of equations involving strongly accretive operators . Proc. Amer. Math. Soc. 123 (1995) 217-221. MR 1215207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Claudio H. Morales and Simba A. Mutangadura. On the approximation of fixed points for locally pseudo-contractive mappings . Proc. Amer. Math. Soc. 123 (1995) 417-423. MR 1216820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Meng Su. Initial value problem and global homeomorphisms . Proc. Amer. Math. Soc. 123 (1995) 1149-1156. MR 1231045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Kok-Keong Tan and Hong Kun Xu. Fixed point iteration processes for asymptotically nonexpansive mappings . Proc. Amer. Math. Soc. 122 (1994) 733-739. MR 1203993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Ram U. Verma. Phi-stable operators and inner approximation-solvability . Proc. Amer. Math. Soc. 117 (1993) 491-499. MR 1127144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1